1. Get the Diabetes Forum App for your phone - available on iOS and Android.
    Dismiss Notice
  2. Guest, we'd love to know what you think about the forum! Take the Diabetes Forum Survey 2021 »
    Dismiss Notice
  3. Diabetes Forum should not be used in an emergency and does not replace your healthcare professional relationship. Posts can be seen by the public.
    Dismiss Notice
  4. Guest, stay home, stay safe, save the NHS. Stay up to date with information about keeping yourself and people around you safe here and GOV.UK: Coronavirus (COVID-19). Think you have symptoms? NHS 111 service is available here.
    Dismiss Notice
Dismiss Notice
Find support, ask questions and share your experiences. Join the community »

Wrong type of insulin.. HELP

Discussion in 'Insulin' started by salamander, Nov 9, 2013.

  1. salamander

    salamander Type 1 · Active Member

    Messages:
    35
    Likes Received:
    7
    Trophy Points:
    48
    I'm type 2 diabetic but currently taking insulin because I'm 28 weeks pregnant.

    I accidently took 27 units of novorapid instead of my lantus.

    Please advise on what I should do! I've taken some glucose tablets so far. Blood sugar is about 10 but only injected the insulin about 15mins ago so might not be working much yet.
     
  2. noblehead

    noblehead Type 1 · Guru
    Retired Moderator

    Messages:
    23,618
    Likes Received:
    19,618
    Trophy Points:
    278
    Well I'm hoping some 7 hours later you got through the night OK without any incident. The Novorapid will be out of your system now as it's only active for 5-6 hours max but do keep checking your bg, if you didn't take your lantus last night I would check with your gp or local out of hours gp service on what you should do.
     
  3. salamander

    salamander Type 1 · Active Member

    Messages:
    35
    Likes Received:
    7
    Trophy Points:
    48
    Thanks for replying noblehead :) I got through the night ok with only a minor hypo at 6am which was easily treated with a couple more glucose tabs. I took my lantus last night as well so no worries there.
     
  • Meet the Community

    Find support, connect with others, ask questions and share your experiences with people with diabetes, their carers and family.

    Did you know: 7 out of 10 people improve their understanding of diabetes within 6 months of being a Diabetes Forum member. Get the Diabetes Forum App and stay connected on iOS and Android

    Grab the app!
  • Tweet with us

  • Like us on Facebook